About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 425031, 10 pages
http://dx.doi.org/10.1155/2013/425031
Research Article

Pullback Attractors for Nonautonomous 2D-Navier-Stokes Models with Variable Delays

School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 5 January 2013; Accepted 30 March 2013

Academic Editor: de Dai

Copyright © 2013 Xiaoli Liu and Yejuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using a method based on the concept of the Kuratowski measure of the noncompactness of a bounded set as well as some new estimates of the equicontinuity of the solutions, we prove the existence of a unique pullback attractor in higher regularity space for the multivalued process associated with the nonautonomous 2D-Navier-Stokes model with delays and without the uniqueness of solutions.